MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 2/3 MM TROCAR 65MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. 2/3 MM TROCAR 65MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number 23NBS
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 2/12/2025.B3: unknown, assumed first day of month that complaint was reported.D4: batch # a9d93e.Investigation summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the 23nbs device was returned with no apparent damage.A piece of plastic was returned inside a petri dish.In addition, the tyvek was returned along with the instrument.In an attempt to replicate the reported incident, the device was visually tested to detect any sleeve issues.The device was visually inspected in order to evaluate the condition of the sleeve and no damaged found or missing piece of plastic.The event described could not be confirmed as the device was returned with no anomalies noted.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown surgery, a plastic piece came out.A new device was used to complete the case.No piece fell into the patient.There were no adverse consequences to the patient.No further information is available.

Brand Name
2/3 MM TROCAR 65MM
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key21367641
Report Number3005075853-2025-01150
Device Sequence Number8564529
Product Code GCJ
UDI-Device Identifier10705036000402
UDI-Public(01)10705036000402(17)280731(10)575C40
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K972578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23NBS
Device Lot Number575C40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown